# SDR DALA1305481707

- Difficulty date: February 23, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 53,144 hours, 14,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EXTERIOR EMGERGENCY LIGHTS AFT OF THE LT WING ARE INOPERATIVE.  MX CLEANED CORROSION OFF BASE, OPS CKS GOOD.
